Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 34, NWS Norman, OK

March 19, 20127 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 19, 2012, 3:35 AM CDT for 7 counties in Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2012, 3:35 AM CDT (08:35 UTC)
Expired
Mar 19, 2012, 4:15 AM CDT
In force
40 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Dewey County, OK, Ellis County, OK, Harper County, OK, Major County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 79 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 1:56 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 8.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 877 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
877 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

402 
WUUS54 KOUN 190835
SVROUN
OKC043-045-059-093-129-151-153-190915-
/O.NEW.KOUN.SV.W.0034.120319T0835Z-120319T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
335 AM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DEWEY COUNTY IN NORTHWESTERN OKLAHOMA...
  EXTREME SOUTHEASTERN ELLIS COUNTY IN NORTHWESTERN OKLAHOMA...
  HARPER COUNTY IN NORTHWESTERN OKLAHOMA...
  MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...
  EXTREME NORTHEASTERN ROGER MILLS COUNTY IN WEST CENTRAL OKLAHOMA...
  WOODS COUNTY IN NORTHWESTERN OKLAHOMA...
  WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 415 AM CDT

* AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
  HAIL AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE 
  LOCATED ALONG A LINE EXTENDING FROM THE KANSAS BORDER 
  NORTHEAST OF BUFFALO...TO WOODWARD...TO CHEYENNE...MOVING EAST AT 
  45 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  ALVA...MOORELAND...WAYNOKA...SEILING...VICI...FREEDOM...DACOMA...
  SHARON...CAMARGO...MUTUAL...CAPRON...AVARD...QUINLAN...CESTOS...
  SELMAN...CHESTER...ORION...
  CAMP HOUSTON AND HOPETON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3699 9855 3642 9854 3617 9867 3583 9961
      3644 9938 3700 9958
TIME...MOT...LOC 0831Z 266DEG 37KT 3690 9948 3645 9930 3585 9951 

$$

CMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 3:03 AM CDT, 32 minutes earlier.

Area forecast discussion, Mar 19, 3:03 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
303 AM CDT MON MAR 19 2012

.DISCUSSION...
THE ADVANCING LINE OF CONVECTION ALONG THE WESTERN BORDER OF
OKLAHOMA HAS GREATLY LIMITED THE AVAILABLE TIME TO ANALYZE
DETAILS OF THE FORECAST. THE BASIC SET OF EXPECTATIONS IS THAT THIS
SYSTEM WILL CONTINUE ITS SLOW EASTWARD PROGRESS...AND BRING
NUMEROUS THUNDERSTORMS...A FEW SEVERE...THIS MORNING TO MOST OF
OUR FORECAST AREA. RAIN IS THEN EXPECTED TO CONCENTRATE IN OUR
SOUTHEAST ZONES AS THE SYSTEM COMES TO A NEAR STOP OVER THE
SOUTHERN PLAINS...LEAVING A STREAM OF MOISTURE ACROSS EASTERN
OKLAHOMA. THERE MAY BE ENOUGH RAIN TO CAUSE AREAS OF
FLOODING...AND WE HAVE ISSUED A FLASH FLOOD WATCH FOR THAT
POSSIBILITY.

PERIODS OF SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE FOR
SEVERAL DAYS AS INSTABILITY ASSOCIATED WITH THE UPPER-LEVEL LOW
REMAINS OVER THE REGION.

RAIN CHANCES WILL BEGIN TO DECREASE OVERALL AROUND THE MIDDLE OF
THE WEEK AS THE MAIN STORM SYSTEM FINALLY STARTS TO DRIFT OFF
TOWARD THE NORTHEAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  49  61  44 /  90  60  60  60
HOBART OK         68  46  63  46 /  70  20  20  60
WICHITA FALLS TX  70  49  68  45 /  90  60  30  40
GAGE OK           66  38  61  35 /  60  10  10  20
PONCA CITY OK     67  50  58  43 /  90  60  70  50
DURANT OK         71  55  65  44 / 100  90  70  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY
     EVENING FOR OKZ032-042-043-047-048-051-052.

TX...NONE.
&&

25/23
Hazardous weather outlook, Mar 18, 11:03 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1103 PM CDT SUN MAR 18 2012

OKZ004>048-050>052-TXZ083>090-191000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1103 PM CDT SUN MAR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND WEST OF A LINE FROM LAHOMA TO
WATONGA TO LAWTON IN OKLAHOMA...TO ELECTRA AND WESTOVER IN TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 11 PM
ONWARD THROUGH THE NIGHT.

IMPACTS...
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL TO THE SIZE OF
GOLFBALLS WILL BE THE MAIN THREATS. THIS MAY CAUSE SOME DAMAGE TO
AUTOMOBILES...VEGETATION...AND ROOFTOPS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
NIGHT.

DISCUSSION...
A POTENT STORM SYSTEM WILL APPROACH WEST TEXAS LATE TONIGHT..DRIVING
A PACIFIC FRONT EASTWARD. THIS FRONT WILL BE THE FOCUS FOR WIDESPREAD
STRONG TO SEVERE THUNDERSTORM DEVELOPMENT. GIVEN THE STRENGTH OF THE
LOW LEVEL JET...DAMAGING WINDS OF 60 TO 70 MPH WILL BE THE MAIN HAZARD.
WITH WANING INSTABILITY OVERNIGHT...LARGE HAIL WILL BECOME LESS OF A
CONCERN...BUT LARGE HAIL WILL STILL BE POSSIBLE WITH THE STRONGEST CELLS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAR 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL WILL BE POSSIBLE TONIGHT ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS. THIS RAIN COULD LEAD TO MINOR
FLOODING OF LOW-LYING OR POORLY DRAINED AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY EAST OF A LINE
FROM BLACKWELL...TO YUKON...CHICKASHA...AND WALTERS IN OKLAHOMA...
TO WICHITA FALLS AND SEYMOUR TEXAS. THE MAIN CONCERNS WILL BE LARGE
HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN.

OTHER HAZARDOUS WEATHER...
ON MONDAY NIGHT AND TUESDAY THE RISK OF SEVERE WIND AND HAIL WILL
DECREASE...BUT THE RISK OF FLOODING RAINS WILL INCREASE. A WAVE
OF HEAVY RAIN IS EXPECTED TO AFFECT PARTS OF SOUTHERN AND EASTERN
OKLAHOMA...WITH WIDESPREAD AMOUNTS OF 1.5 TO 3 INCHES OR MORE
FORECAST TO THE EAST OF A LINE FROM MARIETTA TO SHAWNEE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY. UNSCHEDULED UPDATES ARE POSSIBLE.

MAXWELL/AUSTIN

In the hours before

Special weather statement, Mar 18, 10:03 PM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK1003 PM
CDT SUN MAR 18 2012

OKZ009-014-021-190330-
ROGER MILLS OK-ELLIS OK-BECKHAM OK-
1003 PM CDT SUN MAR 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...SOUTH CENTRAL
ELLIS AND NORTHWESTERN BECKHAM COUNTIES UNTIL 1030 PM CDT...

AT 959 PM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 23 MILES SOUTH OF ALLISON TO TWITTY...MOVING
NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
CHEYENNE...REYDON...TEXOLA...STRONG CITY...CRAWFORD...DURHAM...
ROLL...SWEETWATER...DEMPSEY AND BERLIN.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3596 9999 3614 9952 3538 9962 3519 10001
TIME...MOT...LOC 0259Z 239DEG 41KT 3575 10008 3527 10015
Special weather statement, Mar 18, 11:01 PM CDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK1101 PM
CDT SUN MAR 18 2012

OKZ009-010-014-015-190430-
ROGER MILLS OK-WOODWARD OK-DEWEY OK-ELLIS OK-
1101 PM CDT SUN MAR 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGER MILLS...
WOODWARD...WEST CENTRAL DEWEY AND ELLIS COUNTIES UNTIL 1130 PM CDT...

AT 1055 PM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 37 MILES SOUTH OF FARGO TO CRAWFORD...MOVING
NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WOODWARD...VICI...LEEDEY...FARGO...SHARON...CAMARGO...ANGORA...
ROLL...HARMON AND TANGIER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY
AFTERNOON FOR NORTHWESTERN OKLAHOMA AND NORTH CENTRAL TEXAS.

LAT...LON 3653 9967 3652 9934 3663 9925 3587 9924
      3568 9982
TIME...MOT...LOC 0355Z 211DEG 43KT 3634 9966 3584 9975
Local storm report, Mar 18, 11:24 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1124 PM CDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND GST     2 SW GAGE               36.30N 99.78W
03/18/2012  M58 MPH          ELLIS              OK   ASOS

            GAG ASOS

&&

DW
Special weather statement, Mar 19, 2:28 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
228 AM CDT MON MAR 19 2012

OKZ004-009-010-190800-
HARPER OK-WOODWARD OK-ELLIS OK-
228 AM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARPER...WOODWARD AND ELLIS
COUNTIES UNTIL 300 AM CDT...

AT 224 AM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF KNOWLES TO LIPSCOMB...MOVING EAST
AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 55 MPH...

LOCATIONS IMPACTED INCLUDE...
SHATTUCK...BUFFALO...LAVERNE...GAGE...FORT SUPPLY...FARGO...
ROSSTON...MAY...SELMAN...TANGIER AND CATESBY.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
MONDAY MORNING FOR NORTHWESTERN OKLAHOMA AND NORTH CENTRAL TEXAS.

LAT...LON 3700 9945 3619 9939 3618 10000 3700 9999
TIME...MOT...LOC 0724Z 264DEG 31KT 3699 10016 3626 10017

MAXWELL
Special weather statement, Mar 19, 3:03 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
303 AM CDT MON MAR 19 2012

OKZ004-005-009-010-190830-
HARPER OK-WOODWARD OK-WOODS OK-ELLIS OK-
303 AM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARPER...WOODWARD...
NORTHWESTERN WOODS AND ELLIS COUNTIES UNTIL 330 AM CDT...

AT 259 AM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 15 MILES WEST OF BUFFALO TO GAGE...MOVING EAST AT 35
MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WOODWARD...SHATTUCK...BUFFALO...LAVERNE...GAGE...FORT SUPPLY...
FARGO...ROSSTON...MAY...SELMAN...TANGIER AND CATESBY.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
MONDAY MORNING FOR NORTHWESTERN OKLAHOMA AND NORTH CENTRAL TEXAS.

LAT...LON 3700 9939 3616 9937 3615 10000 3701 10000
TIME...MOT...LOC 0759Z 260DEG 30KT 3698 9981 3631 9981

MAXWELL
Local storm report, Mar 19, 3:08 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
308 AM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND GST     4 ESE ERICK             35.19N 99.80W
03/19/2012  M60 MPH          BECKHAM            OK   MESONET

&&

EM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:27 PM CDTTornado WarningOUNBeckham, Greer33 min
Mar 18, 7:36 PM CDTSpecial Weather StatementOUNWashita24 min
Mar 18, 7:42 PM CDTTornado WarningOUNBeckham, Greer, Kiowa, Washita33 min
Mar 18, 8:00 PM CDTTornado WarningOUNBeckham, Washita38 min
Mar 18, 10:03 PM CDTSpecial Weather StatementOUNRoger Mills27 min
Mar 18, 11:01 PM CDTSpecial Weather StatementOUNRoger Mills, Woodward29 min
Mar 19, 2:24 AM CDTSevere Thunderstorm WarningOUNBeckham, Ellis, Greer, Harmon, Jackson, Roger Mills51 min
Mar 19, 2:28 AM CDTSpecial Weather StatementOUNEllis, Harper32 min
Mar 19, 3:03 AM CDTSpecial Weather StatementOUNEllis, Harper27 min
Mar 19, 3:09 AM CDTFlash Flood WatchOUNAtoka, Bryan, Carter, Cleveland, Coal, Garvin and 13 more32 hr
Mar 19, 3:17 AM CDTSevere Thunderstorm WarningOUNBeckham, Comanche, Custer, Dewey, Greer, Harmon and 5 more58 min
Mar 19, 3:59 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Caddo, Canadian, Kingfisher, Major46 min
Mar 19, 4:35 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Kingfisher, Major40 min
Mar 19, 5:17 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher43 min
Mar 19, 6:03 AM CDTSpecial Weather StatementOUNKay, Logan, Noble57 min
Mar 19, 6:21 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble24 min
Mar 19, 7:06 AM CDTSpecial Weather StatementOUNKay24 min
Mar 19, 9:13 AM CDTSpecial Weather StatementOUNCotton47 min
Mar 19, 9:42 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens48 min
Mar 19, 10:11 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
Mar 19, 10:59 AM CDTSpecial Weather StatementOUNCleveland31 min
Mar 19, 11:22 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more6 hr
Mar 19, 12:06 PM CDTSpecial Weather StatementOUNSeminole24 min
Mar 19, 1:05 PM CDTAreal Flood AdvisoryOUNStephens3 hr
Mar 19, 2:06 PM CDTRiver Flood WarningOUNPottawatomie, Seminole18 hr
Mar 19, 2:20 PM CDTSpecial Weather StatementOUNHughes25 min
Mar 19, 2:32 PM CDTSpecial Weather StatementOUNStephens28 min
Mar 19, 4:28 PM CDTSpecial Weather StatementOUNLove32 min
Mar 19, 4:57 PM CDTRiver Flood WarningOUNOklahoma4 hr
Mar 19, 5:11 PM CDTSpecial Weather StatementOUNJohnston, Marshall49 min
Mar 19, 6:39 PM CDTSpecial Weather StatementOUNHughes36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.